| Model Number |
Mi1250 SYNCHRONY 2 PIN |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
There was a migration of the electrode array out of the cochlea with 5 extra-cochlear channels.The user was reimplanted.
Event or Problem Description
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Conclusion: device investigation did not reveal any device defect or damage, which has been present whilst implanted.According to information received from the field, the active electrode partially migrated out of the cochlea.Other mechanical damages found are attributable to the removal surgery.This is a final report.